• for the ladies- discharge and the pill

    1298210157
    katmiaow [sign in to see picture]
    • Rank: Brigadier
    • Posts: 200
    • Joined: 11 Mar 2009

    hello, was hoping for a little advice here if anyone has any similar experiences

    i have been on the pill for about 2 years- microgynon 30- and since then my discharge has totally changed. it went from being clear or white and quite thick- almost mucousy- to being white and watery and to having alot more of it.

    i don't have any other symptoms- it doesn't smell different or itch or anything like that but it does bother me alot. there seems to be so much of it- my knickers seem to be wet most of the day and i could never walk around with no underwear on because it literally drips out of me like a tap sometimes especially first thing in the morning.

    does any body else have a similar type of discharge? has anyone else had any discharge changes since going on the pill?

    do you think it's worth going to the doctor for a check up and possibly trying a different pill? or even stopping the pill altogether??

    1298210725
    The Midnight Hour [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 19
    • Joined: 5 Feb 2011

    I had the same discharge issues while on that particular pill but it's just a side effect you could always try a different pill or use panty liners. When I stopped taking the pill everything returned to normal.

    Hope this helps

    1298210902
    katmiaow [sign in to see picture]
    • Rank: Brigadier
    • Posts: 200
    • Joined: 11 Mar 2009

    that is very helpful- finally i'm not alone!! haha

    how long did it take for your discharge to return to normal after stopping the pill?

    did you try a different pill?

    1298210993
    Genie [sign in to see picture]
    • Rank: Brigadier
    • Posts: 77
    • Joined: 10 Feb 2010

    Kat, I would say go to the doctors, I was at the doctors last week because of problems with my contraceptive implant and she kept asking if there was any discharge or if my discharge had changed. Personaly i think it's best to get it seen to just to put your mind at ease :)

    1298212203
    sweetlove666 [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2295
    • Joined: 17 Nov 2008

    i didn't really notice on cezarette or on implanon which i am on now

    tesco do some value panty liners which are very good, and obviously cheap.

    1298212746
    ju [sign in to see picture]
    • Rank: Colonel
    • Posts: 124
    • Joined: 16 Feb 2011

    I started on the pill when I was 16- and it changed. The hormones had done something to my cervix, made it sort of fragile. The doc called it an 'erosion' (????)- wasn't as bad as it sounds. But worth getting checked out. I never did find one that suited me, always gave me really bad headaches.

    1298212779
    Genie [sign in to see picture]
    • Rank: Brigadier
    • Posts: 77
    • Joined: 10 Feb 2010

    sweetlove666 wrote:

    i didn't really notice on cezarette or on implanon which i am on now

    tesco do some value panty liners which are very good, and obviously cheap.

    I practically lived in panty liners for the first year of getting my impant, although it sucks because you can't wear sexy underwear. If i remember correctly Boots have a 2 for 1 on the 50 pack Always Panty Liners.

    1298212992
    Genie [sign in to see picture]
    • Rank: Brigadier
    • Posts: 77
    • Joined: 10 Feb 2010

    ju wrote:

    I started on the pill when I was 16- and it changed. The hormones had done something to my cervix, made it sort of fragile. The doc called it an 'erosion' (????)- wasn't as bad as it sounds. But worth getting checked out. I never did find one that suited me, always gave me really bad headaches.

    Aww that sounds scary :(

    I thought my implant was the root of a unbearable pain I get when having sex (it happened a month after getting the implant) but it turns out it could be cysts or endoetriosis. I'm keeping the implant in a crossing my fingers that it's not the cause because I don't feel safe taking the pill

    1298213244
    ju [sign in to see picture]
    • Rank: Colonel
    • Posts: 124
    • Joined: 16 Feb 2011

    Genie wrote:

    ju wrote:

    I started on the pill when I was 16- and it changed. The hormones had done something to my cervix, made it sort of fragile. The doc called it an 'erosion' (????)- wasn't as bad as it sounds. But worth getting checked out. I never did find one that suited me, always gave me really bad headaches.

    Aww that sounds scary :(

    I thought my implant was the root of a unbearable pain I get when having sex (it happened a month after getting the implant) but it turns out it could be cysts or endoetriosis. I'm keeping the implant in a crossing my fingers that it's not the cause because I don't feel safe taking the pill

    I think it's just the name of it's scary- but i was at THAT age- it was ALL scary. Just needed really simple day surgery, worst bit was the soggy toast and cold tea they gave me after

    1298213541
    The Midnight Hour [sign in to see picture]
    • Rank: Officer Cadet
    • Posts: 19
    • Joined: 5 Feb 2011

    katmiaow wrote:

    that is very helpful- finally i'm not alone!! haha

    how long did it take for your discharge to return to normal after stopping the pill?

    did you try a different pill?

    I did try a few but had the same problem with all of them and gave up in the end but talking to your doctor is the best thing to do although it's nothing of concern they'll be able to come up with a solution

    1298221479
    fizzy [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2620
    • Joined: 31 Oct 2010

    I used to be on that same pill and it suddenly started to disagree with me . i was fine when i changed my pill.

    1298221834
    katmiaow [sign in to see picture]
    • Rank: Brigadier
    • Posts: 200
    • Joined: 11 Mar 2009

    what funny side effects did you have fizzy?

    1298222392
    fizzy [sign in to see picture]
    • Rank: Field Marshall
    • Posts: 2620
    • Joined: 31 Oct 2010

    i had a problem with discharge changing im afraid it was about five years ago now so i carnt rember what it was like sorry thats not much help but i rember feeling much better when i came off it. i would consider talking to your doctor about it. have you thought about useing a femmine washi use lactacyd as i have sensative bits at the moment and the wash has been a godsend

    1298228875
    katmiaow [sign in to see picture]
    • Rank: Brigadier
    • Posts: 200
    • Joined: 11 Mar 2009

    no worries- if anyone has had any sort of change it's always useful to hear about it.

    i think i might have to have a trip to the doctor soon- my absolute least favourite thing to do as they have been useless to me in the past mostly but think it may need to be done.

    1298230011
    Genie [sign in to see picture]
    • Rank: Brigadier
    • Posts: 77
    • Joined: 10 Feb 2010

    katmiaow wrote:

    no worries- if anyone has had any sort of change it's always useful to hear about it.

    i think i might have to have a trip to the doctor soon- my absolute least favourite thing to do as they have been useless to me in the past mostly but think it may need to be done.

    I understand what you mean about useless doctors, it can get quite annoying. Hopefully you get a doctor who genuinely wants to help :)

    1298232823
    Dirty Red Angel [sign in to see picture]
    • Rank: General
    • Posts: 934
    • Joined: 16 Sep 2010

    This happens to be without the pill at certain stages of my cycle and it is embarrasing for me so I can sympathise x

    Post a reply to this thread

    Please sign in to post messages to the forum.